Advertisement

manuscripta mathematica

, Volume 5, Issue 2, pp 133–145 | Cite as

Integraltransformationen zu Singulären S-Hermiteschen Rand-Eigenwertproblemen

  • H. -D. Niessen
  • A. Schneider
Article

Abstract

In this paper we derive the integraltransformations and their corresponding inversionformulas, belonging to every singular S-hermitian boundary-value problem for ordinary differential systems. The well known classical results (e. g. [2], [1]) for selfadjoint ordinary differential equations are included.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    BRAUER, F.: Spectral theory for the differential equation Lu=λ Mu. Can. J. Math. 10, 431–446 (1958).Google Scholar
  2. 2.
    NEUMARK, M. A.: Lineare Differentialoperatoren, 2. Aufl. Berlin: Akademie-Verlag 1963.Google Scholar
  3. 3.
    NIESSEN, H.-D.: Singuläre S-hermitesche Rand-Eigenwert-probleme. manuscripta math. 3, 35–68 (1970).Google Scholar
  4. 4.
    SCHNEIDER, A.: Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 107, 271–296 (1968).Google Scholar
  5. 5.
    SCHNEIDER, A.: Weitere Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 109, 153–168 (1969).Google Scholar
  6. 6.
    SCHNEIDER, A.: Zum Entwicklungssatz bei reellen singulären Differentialgleichungssystemen. Arch. d. Math. 21, 192–197 (1970).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • H. -D. Niessen
    • 1
  • A. Schneider
    • 2
  1. 1.Math. Inst. d. Univ.Köln 41
  2. 2.Inst. für Angew. Math. d. Univ.Mainz

Personalised recommendations